# SDR CALA9700476

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17543
- Make and model: Doug DC-9-32
- Aircraft serial: 45789
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DOUBLER CORRODED AT STA 897.  THE DOUBLER WAS REMOVED AND A REPLACEMENT WAS FABRICATED AND INSTALLED IAW SRM 53-11-3 AND 51-30-2.
